MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT; ENDOVASCULAR STENT GRAFTS

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT; ENDOVASCULAR STENT GRAFTS
Model Number FEM10060
Medical Device Problem Codes Positioning Failure (1158); Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that during a stent graft placement procedure the stent graft allegedly failed to deploy from the delivery system.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: manufacturing record review was not performed, as the information available does not reasonably suggest a manufacturing process may have caused or contributed to the reported event.Investigation summary: a stent graft delivery system was returned.Based on the evaluation of the returned sample the reported issue was confirmed.The stent graft was found not deployed and a strut of the stent graft was found perforating the distal end of the outer sheath, which made stent graft deployment impossible.No indication was found for manufacturing related issues.As a result of the investigation performed the complaint is confirmed.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the current labeling supplied with this product it was found that the instructions for use (ifu) sufficiently address the potential risks.Regarding preparation of the device the ifu states that "prior to loading the vascular system over a guide wire, both ports must be flushed with sterile saline (.).Flushing these lumens will also facilitate stent graft deployment." regarding the anatomy of the placement site the ifu states: "prior to stent graft deployment (.), ensure that the proximal stent graft end is positioned in a straight section of the lumen to reduce the risk of increased deployment forces and possible failure to deploy." additional narrative: date received by mfr.Corrected data: device evaluated by mfr, evaluation codes (results, conclusion).
 
Event or Problem Description

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFTS
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8624607
Report Number2020394-2019-00581
Device Sequence Number16717585
Product Code PFV
UDI-Device Identifier04049519008592
UDI-Public(01)04049519008592
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2021
Device Model NumberFEM10060
Device Catalogue NumberFEM10060
Device Lot NumberANCY0390
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1